# SDR SWAA2025111729691

- Difficulty date: October 28, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 71,048 hours, 42,440 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID CABIN BS 690, RBL 1, WL 206.  REMOVED FABRICATED AND REPLACED ATTACH ANGLE AT PASSENGER COMPARTMENT BS 690, RBL 1, WL 206 IAW SRM 51-10-02-0G-0, SRM 51-40-02-0G-0 AND DWGS 273A9112, REV H, 273A9112, REV-,  273A9110, REV A.
